# SDR MASA2017061412382

- Difficulty date: June 14, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N89315
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000437
- Aircraft time: 6,540 hours, 3,779 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA FLASHLIGHT NOT BLINKING.  REPLACED THE BATTERY
